EconPapers    
Economics at your fingertips  
 

Two-step series estimation of sample selection models

Whitney Newey

Econometrics Journal, 2009, vol. 12, issue s1, S217-S229

Abstract: Sample selection models are important for correcting the effects of non-random sampling. This paper is about semiparametric estimation using a series approximation to the correction term. Regression spline and power series approximations are considered. Asymptotic normality and consistency of an asymptotic variance estimator are shown. Copyright (C) The Author(s). Journal compilation (C) Royal Economic Society 2009

Date: 2009
References: Add references at CitEc
Citations View citations in EconPapers (45) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1368-423X.2008.00263.x link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Two Step Series Estimation of Sample Selection Models (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:12:y:2009:i:s1:p:s217-s229

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-09-29
Handle: RePEc:ect:emjrnl:v:12:y:2009:i:s1:p:s217-s229